Jump to content
Important Survey - Please Participate ×

POT and Mast Cell Activation


[kl...]

Recommended Posts

For those of you who have recovered does the histamine, mast cell activation and POTS all resolve in time or are those conditions a part of life after withdrawal and recovery from benzos? I have read so much on mast cells and believe I may be experiencing it does this get better with time like other symptoms or is it a life long battle post benzos?

Link to comment
Share on other sites

Also curious. I’ve been on benzos since 2006 (basically my entire adult life) and have POTS, MCAS and small fiber neuropathy. Going to start my last taper soon.

  • Love 1
Link to comment
Share on other sites

@[mi...]i am having a lot of stomach issues, pain, food intolerance. Also just having a ton of fatigue. Not sure if it is histamine or mast cell or just withdrawal. I  just know it comes on even if I smell certain things it triggers a reaction. Something I never dealt with prior to tapering the benzo. 

Link to comment
Share on other sites

I have POTS too but it was caused by a whip lash type concussion. It's so awful to taper with this condition. There were times in my taper journey where I know wd made my POTS flare up. I'm actually wondering right now if my recent flare up in January, it was a whopper of one, was the cause of high BP. I have hyper adrenergic POTS, at least that's what I've been told. I was even bumped up in dosage bc of it. I was a little under .5 of Xanax and now up to .75 mgs. All that progress down the toilet😔

Link to comment
Share on other sites

@[Tr...]did your whiplash injury happen during withdrawal? I’m sorry to hear this hopefully a step backward for a better step forward. What did you start tapering from?

Link to comment
Share on other sites

Hi klgates77 

My whiplash injury happened before I ever thought of tapering. Actually I never planned to taper but it was in the year 2017 I believe that I got the concussion and I think, my memory is fuzzy, that it was the following year my DR who put me on Xanax tried to take me off very fast. He reduced my then 2 mgs , I had tapered without his knowledge previously 1 mg of my 3 mgs a day on my own bc I thought it was too much, by a lot!! He wanted me off my then 2 mgs a day in I think 6 or 8 weeks time. He almost killed me. I reduced .25 mgs of Xanax and then a week after that another .25 mgs and then it got really ugly. I found BB thankfully during that beyond words hellish experience. I never want to go through that again, hands down worst kind of sick I've ever experienced. Wouldn't wish it on my worst enemy. Sorry to go on like that but Xanax is my poison. 😔

Link to comment
Share on other sites

Sorry to hear. So have you began a slow taper? Or are you off all together? I’ve thought about updosing to stabilize and taper correctly. I’m really struggling as I went way to fast.

Link to comment
Share on other sites

3 hours ago, [[k...] said:

Sorry to hear. So have you began a slow taper? Or are you off all together? I’ve thought about updosing to stabilize and taper correctly. I’m really struggling as I went way to fast.

Honestly I have to say updosing never helped me. I have done that twice and both times it did nothing to help. That's of course my experience but other's have and were glad they did. My best advice is to hold even when things seem as though they are getting worse. Benzos have a lag time with sxs. In my experience it always got worse before it got better. I am a strong supporter of long holds, they have worked wonders for me. A lot of people will get worse while holding get scared jump the gun and updose only to erase the progress and find it didn't help. So my recommendation is hold and I don't mean for a few weeks I'm talking a few months or longer. I have always stabilized while holding for long periods of time but like I said I have made the mistake of updosing twice without any benefit.

To answer your question I'm not off sadly I'm currently holding on .75mgs of Xanax since I updosed in January of this year. I hope this has helped you. 🙏

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...